# SDR SWIA202408260714

- Difficulty date: July 14, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 36,426 hours, 26,423 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED HOLES FOUND BEHIND LH SIDE SEAT RAIL (847.00+48-FS865) AT LOCATION FS 847.00+62 AND FS 881.00     (C-CHECK RO 8/24/2024)    COMPLIED WITH ALL STEPS OF REO 690-53-51-428 REV -- DATED: 2024-07-29, REPAIR FOR DAMAGED HOLES IN SIDE SEAT TRACK SUPPORT STRUCTURE BETWEEN FS847.00+32.00 & FS849.00, LHS. COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY.
